Existence Fixed Point Solutions for C-Class Functions in Bipolar Metric Spaces With Applications

Main Article Content

G. Upender Reddy, C. Ushabhavani, B. Srinuvasa Rao


In this study, the idea of C-class functions is introduced in the process of building a bi-polar metric space, along with often coupled fixed point theorems for these mappings in complete bi-polar metric spaces that associate altering distance function and ultra-altering distance function. Furthermore, we provide applications to integral equations as well as homotopy and we give an interpretation that demonstrates the relevance of the results obtained.

Article Details


  1. D. Guo, V. Lakshmikantham, Coupled Fixed Points of Nonlinear Operators With Applications, Nonlinear Anal.: Theory Methods Appl. 11 (1987), 623-632. https://doi.org/10.1016/0362-546x(87)90077-0.
  2. T.G. Bhaskar, V. Lakshmikantham, Fixed Point Theorems in Partially Ordered Metric Spaces and Applications, Nonlinear Anal.: Theory Methods Appl. 65 (2006), 1379-1393. https://doi.org/10.1016/j.na.2005.10.017.
  3. M. Abbas, M. Ali Khan, S. Radenovic, Common Coupled Fixed Point Theorems in Cone Metric Spaces for wCompatible Mappings, Appl. Math. Comput. 217 (2010), 195-202. https://doi.org/10.1016/j.amc.2010.05.042.
  4. A. Aghajani, M. Abbas, E. Pourhadi Kallehbasti, Coupled Fixed Point Theorems in Partially Ordered Metric Spaces and Application, Math. Commun. 17 (2012), 497-509. https://hrcak.srce.hr/clanak/137302.
  5. E. Karapinar, Coupled Fixed Point on Cone Metric Spaces, Gazi Univ. J. Sci. 24 (2011), 51-58. https://dergipark.org.tr/en/pub/gujs/issue/7418/96917.
  6. M. Abbas, B. Ali, Y.I. Suleiman, Generalized Coupled Common Fixed Point Results in Partially Ordered A-Metric Spaces, Fixed Point Theory Appl. 2015 (2015), 64. https://doi.org/10.1186/s13663-015-0309-2.
  7. W. Long, B.E. Rhoades, M. Rajovic, Coupled Coincidence Points for Two Mappings in Metric Spaces and Cone Metric Spaces, Fixed Point Theory Appl. 2012 (2012), 66. https://doi.org/10.1186/1687-1812-2012-66.
  8. M. Jain, S. Kumar, R. Chugh, Coupled Fixed Point Theorems for Weak Compatible Mappings in Fuzzy Metric Spaces, Ann. Fuzzy Math. Inform. 5 (2013), 321-336.
  9. M. Kir, E. Yolacan, H. Kiziltunc, Coupled Fixed Point Theorems in Complete Metric Spaces Endowed With a Directed Graph and Application, Open Math. 15 (2017), 734-744. https://doi.org/10.1515/math-2017-0062.
  10. A.H. Ansari, Note on ϕ−ψ-Contractive Type Mappings and Related Fixed Point, In: The 2nd Regional Conference on Mathematics and Applications, Payame Noor University, 2014.
  11. A.H. Ansari, A. Kaewcharoen, C-Class Functions and Fixed Point Theorems for Generalized ℵ − η − ψ − ϕ − F - Contraction Type Mappings in ℵ − η-Complete Metric Spaces, J. Nonlinear Sci. Appl. 9 (2016), 4177-4190.
  12. H. Huang, G. Deng, S. Radenovic, Fixed Point Theorems for C-Class Functions in b-Metric Spaces and Applications, J. Nonlinear Sci. Appl. 10 (2017), 5853-5868.
  13. A.H. Ansari, W. Shatanawi, A. Kurdi, G. Maniu, Best Proximity Points in Complete Metric Spaces With (P)- Property via C-Class Functions, J. Math. Anal. 7 (2016), 54-67.
  14. V. Ozturk, A.H. Ansari, Common Fixed Point Theorems for Mappings Satisfying (E.A)-Property via C-Class Functions in b-Metric Spaces, Appl. Gen. Topol. 18 (2017), 45-52. https://doi.org/10.4995/agt.2017.4573.
  15. T. Hamaizia, Common Fixed Point Theorems Involving C-class Functions in Partial Metric Spaces, Sohag J. Math. 8 (2021), 23–28. https://doi.org/10.18576/sjm/080103.
  16. G.S. Saluja, Common Fixed Point Theorems on S-Metric Spaces via C-Class Functions, Int. J. Math. Combin. 3 (2022), 21-37.
  17. W. Shatanawi, M. Postolache, A. H. Ansari, W. Kassab, Common Fixed Points of Dominating and Weak Annihilators in Ordered Metric Spaces via C-Class Functions, J. Math. Anal. 8 (2017), 54-68.
  18. A. Mutlu, U. Gu¨rdal, Bipolar Metric Spaces and Some Fixed Point Theorems, J. Nonlinear Sci. Appl. 9 (2016), 5362-5373.
  19. A. Mutlu, K. O¨zkan, U. Gu¨rdal, Coupled Fixed Point Theorems on Bipolar Metric Spaces, Eur. J. Pure Appl. Math. 10 (2017), 655-667.
  20. G.N.V. Kishore, R.P. Agarwal, B. Srinuvasa Rao, R.V.N. Srinivasa Rao, Caristi Type Cyclic Contraction and Common Fixed Point Theorems in Bipolar Metric Spaces With Applications, Fixed Point Theory Appl. 2018 (2018), 21. https://doi.org/10.1186/s13663-018-0646-z.
  21. G.N.V. Kishore, B. Srinuvasa Rao, R.S. Rao, Mixed Monotone Property and Tripled Fixed Point Theorems in Partially Ordered Bipolar Metric Spaces, Italian J. Pure Appl. Math. 42 (2019), 598-615.
  22. G.N.V. Kishore, B.S. Rao, S. Radenovic´, H. Huang, Caristi Type Cyclic Contraction and Coupled Fixed Point Results in Bipolar Metric Spaces, Sahand Commun. Math. Anal. 17 (2020), 1-22. https://doi.org/10.22130/scma.2018.79219.369.
  23. G.N.V. Kishore, K.P.R. Rao, H. IsIk, B. Srinuvasa Rao, A. Sombabu, Covarian Mappings and Coupled Fixed Point Results in Bipolar Metric Spaces, Int. J. Nonlinear Anal. Appl. 12 (2021),1-15. https://doi.org/10.22075/ijnaa.2021.4650.
  24. G.N.V. Kishorea, H. Işık, , H. Aydic, B.S. Rao, D.R. Prasad, On New Types of Contraction Mappings in Bipolar Metric Spaces and Applications, J. Linear Topol. Algebra, 9 (2020), 253-266.
  25. M.S. Khan, M. Swaleh, S. Sessa, Fixed Point Theorems by Altering Distances Between the Points, Bull. Austral. Math. Soc. 30 (1984), 1-9. https://doi.org/10.1017/s0004972700001659.